Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 954794, 12 pages
http://dx.doi.org/10.1155/2008/954794
Research Article

Variational Iteration Method for Fifth-Order Boundary Value Problems Using He's Polynomials

Department of Mathematics, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 8 January 2008; Revised 31 January 2008; Accepted 5 March 2008

Academic Editor: David Chelidze

Copyright © 2008 Muhammad Aslam Noor and Syed Tauseef Mohyud-Din. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor and Syed Tauseef Mohyud-Din, “Variational Iteration Method for Fifth-Order Boundary Value Problems Using He's Polynomials,” Mathematical Problems in Engineering, vol. 2008, Article ID 954794, 12 pages, 2008. https://doi.org/10.1155/2008/954794.